Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

So I've been using Tretinion .025 for the past two months now and I think my acne is actually worse than it was before I started using it. I know it's suppose to get worse initially but the instructions say that that should only last for the first couple of weeks. I'm seriously considering switching to something else because I don't feel like this is working very well.

I've also noticed other people on the forum talking about Tretinoin .1. I assume this is a stronger medication? Should I maybe try to get that prescribed to me instead of the .025?

And also, what should I do for spot treatment? I only wash my face in the morning but don't use a spot treatment because Tretinoin says not to use anything with sulfur in it. Suggestions?

Thanks for any help!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×